IJPAM: Volume 104, No. 1 (2015)

FROM THE SQUARE OF DIRAC OPERATOR TO
THE SPIN LANDAU HAMILTONIAN ON
HOMOGENEOUS SPECIAL ORTHOGONAL SPACES

Liangzhong Hu
Department of Mathematics
Federal University of Paraná
C.P. 019081, Curitiba, PR, 81531-990, BRAZIL


Abstract. The solutions of the eigenvalue problems of the square of Dirac operator and the spin Landau Hamiltonian with the normal metric induced by the Killing form on homogeneous special orthogonal space $SO(2k+1)/SO(2k)$ are given respectively.

Received: August 28, 2015

AMS Subject Classification: 22E65, 51P05, 81R10

Key Words and Phrases: Dirac operator, highest weight, homogeneous space, Landau Hamiltonian

Download paper from here.




DOI: 10.12732/ijpam.v104i1.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 104
Issue: 1
Pages: 151 - 157


Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).